# SDR SWAA2014072930456

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 81,700 hours, 66,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65C26701
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE LOWER SKIN PANEL JUST OTBD OF NR 2 ENG PYLON OTBD MID FITTING CRACKED.  REPAIRED PANEL IAW EA.
